# SDR DLM88050217

- Difficulty date: April 11, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 46,000 hours, 37,100 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 59369865501
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, G
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO SAT FROM CVG AIRCRAFT SUFFERED COMPLETE HYDRAULIC PRESSURE LOSS ON BOTH SYSTEMS.  FLIGHT DIVERTED TO AUS AND LANDED UNEVENTFULLY.  REPLACED RT ENGINE DRIVEN PUMP AND BOTH RESERVOIRS.
